A global existence result for quasi-linear parabolic equations

Kevin McLeod, Albert Milani

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)557-594
Number of pages38
JournalCommunications in Partial Differential Equations
Volume15
Issue number4
DOIs
Publication statusPublished - Jan 1 1990

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{c26e21b2be5b4b659af22cb55ed63d48,
title = "A global existence result for quasi-linear parabolic equations",
author = "Kevin McLeod and Albert Milani",
year = "1990",
month = "1",
day = "1",
doi = "10.1080/03605309908820699",
language = "English",
volume = "15",
pages = "557--594",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "4",

}

A global existence result for quasi-linear parabolic equations. / McLeod, Kevin; Milani, Albert.

In: Communications in Partial Differential Equations, Vol. 15, No. 4, 01.01.1990, p. 557-594.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A global existence result for quasi-linear parabolic equations

AU - McLeod, Kevin

AU - Milani, Albert

PY - 1990/1/1

Y1 - 1990/1/1

UR - http://www.scopus.com/inward/record.url?scp=33645552162&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33645552162&partnerID=8YFLogxK

U2 - 10.1080/03605309908820699

DO - 10.1080/03605309908820699

M3 - Article

AN - SCOPUS:33645552162

VL - 15

SP - 557

EP - 594

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 4

ER -